# SDR QXEA200500633

- Difficulty date: March 24, 2005
- Submitted: April 19, 2005
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 7,843 hours, 5,885 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - RIGHTHAND INBOARD FLAP LOWER SURFACE INBOARD HINGE AREA HAS CHAFED MARKS FROM FAIRING.  REPAIRED IAW CRJ700 SRM 51-12-00-001-001-A01 AND SRM 51-25-01-001-001-A01.
